RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Asmolik, Vladimir Adamovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:52
Abstract pages:303
Full texts:122

http://www.mathnet.ru/eng/person118407
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2000
1. V. A. Asmolik, “On a class of weighted additive schemes for second-order hyperbolic equations of arbitrary dimension”, Differ. Uravn., 36:5 (2000),  699–702  mathnet  mathscinet; Differ. Equ., 36:5 (2000), 778–782
1998
2. V. A. Asmolik, “On a class of four-layer locally one-dimensional difference schemes for second-order hyperbolic equations of arbitrary dimension”, Differ. Uravn., 34:3 (1998),  390–394  mathnet  mathscinet; Differ. Equ., 34:3 (1998), 389–393
1997
3. V. A. Asmolik, “On three-layer locally one-dimensional difference schemes for second-order hyperbolic equations of arbitrary dimension”, Differ. Uravn., 33:7 (1997),  909–913  mathnet  mathscinet; Differ. Equ., 33:7 (1997), 912–917
1996
4. V. A. Asmolik, “On a class of locally one-dimensional schemes for solving second-order multidimensional hyperbolic equations of arbitrary dimension”, Differ. Uravn., 32:12 (1996),  1678–1682  mathnet  mathscinet; Differ. Equ., 32:12 (1996), 1671–1676
1982
5. V. N. Abrashin, V. A. Asmolik, “Locally one-dimensional difference schemes for multidimensional quasilinear hyperbolic equations”, Differ. Uravn., 18:7 (1982),  1107–1117  mathnet  mathscinet
1980
6. V. N. Abrashin, V. A. Asmolik, “Uniform convergence of forward difference schemes for multidimensional quasilinear parabolic equations. II”, Differ. Uravn., 16:4 (1980),  684–696  mathnet  mathscinet  zmath
1979
7. V. N. Abrashin, V. A. Asmolik, “Uniform convergence of forward difference schemes for multidimensional quasilinear parabolic equations. I”, Differ. Uravn., 15:12 (1979),  2217–2227  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019